# SDR CALA2018032300994

- Difficulty date: March 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002566
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE CORRODED BS 1580 BETWEEN STRINGERS 27R AND 28R   REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02, AND DWG 146N1020,
